“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11461
School of Mathematics
  Title:   Bicritical total domination
  Author(s):  N. Jafari rad
  Status:   Published
  Journal: Australas. J. Combin.
  Vol.:  47
  Year:  2010
  Pages:   217-226
  Supported by:  IPM
  Abstract:
A graph G with no isolated vertex is total domination bicritical if the removal of any pair of vertices, whose removal does not produce an iso�lated vertex, decreases the total domination number. In this paper we study properties of total domination bicritical graphs, and give several characterizations.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right